Alert archive / New Hampshire / Flash Flood Warnings in 2008
Flash Flood Warning 15, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Sep 6, 2008, 10:41 PM EDT for Hillsborough County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2008, 10:41 PM EDT (02:41 UTC)
- Expired
- Sep 7, 2008, 1:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 112 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 2.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBOX 070241
FFWBOX
NHC011-070530-
/O.NEW.KBOX.FF.W.0015.080907T0241Z-080907T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1041 PM EDT SAT SEP 6 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE...
THIS INCLUDES THE CITIES OF...NASHUA...MANCHESTER...
* UNTIL 130 AM EDT
* AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL...OCCASIONALLY ON THE ORDER OF 2 TO 2.5 INCHES
PER HOUR FALLING ACROSS HILLSBOROUGH COUNTY...AND THIS LOOKS TO
CONTINUE THROUGH AT LEAST 1 AM. EARLIER SATURDAY EVENING...THE NASHUA
TO MANCHESTER URBAN CORRIDOR RECEIVED SEVERAL INCHES OF RAIN WHICH
HAD CAUSED FLASH FLOODING. ADDITIONAL RAINFALL...PERHAPS 3 MORE
INCHES...WILL ONLY MAKE THIS PROBLEM WORSE AND LIKELY BE THE CAUSE
OF MORE FLASH FLOODING OVERNIGHT. DRIVING WILL BE ESPECIALLY
DANGEROUS OVERNIGHT...AS MANY SPOTS THAT NORMALLY FLOOD IN HEAVY
RAINFALL WILL LIKELY BE COVERED IN SEVERAL FEET OF
WATER...WITH SOME OF IT MOVING SWIFTLY. DO NOT VENTURE OUTDOORS
TONIGHT IF YOU DO NOT HAVE TO. SMALL CREEKS AND STREAMS WILL OVERFLOW
THEIR BANKS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
BOSTON...MONT VERNON...MERRIMACK...LYNDEBOROUGH...GOFFSTOWN...
BEDFORD...NASHUA...AND MANCHESTER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN VEHICLES. NEVER DRIVE INTO AREAS WHERE
WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY
APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP
VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODING ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4270 7139 4271 7192 4314 7170 4313 7166
4307 7163 4308 7152 4301 7138 4294 7137
4292 7143 4285 7142 4282 7136
$$
EKSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 6:23 PM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Sep 6, 6:23 PM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
623 PM EDT SAT SEP 6 2008
.SYNOPSIS...
A TROPICAL STORM WARNING CONTINUES FOR PORTIONS OF SOUTHEAST NEW
ENGLAND. HANNA WILL BRING HEAVY RAINFALL AND SOME FLOODING...AS
WELL AS A PERIOD OF STRONG WINDS. WARM...DRY WEATHER WILL FOLLOW FOR
SUNDAY AND MONDAY. ON TUESDAY...AN APPROACHING COLD FRONT MAY BRING A
PERIOD OF SHOWERS AND THUNDERSTORMS...THEN HIGH PRESSURE WILL RETURN
DRY CONDITIONS FOR WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A TROPICAL STORM WARNING CONTINUES FOR THE RI AND MA COASTAL REGIONS
INCLUDING THE ISLANDS. WINDS ARE ALSO EXPECTED TO REACH TROPICAL
STORM INTENSITY AS FAR NORTHWEST AS A LINE FROM BDL TO ORH TO LWM.
IN THIS AREA AWAY FROM THE COASTLINE A TROPICAL STORM WIND WARNING
IS IN EFFECT.
PLEASE SEE THE LATEST TROPICAL STORM HANNA LOCAL STATEMENT
/BOSHLSBOX/ FOR ADDITIONAL DETAILS.
THE STORM CENTER OF HANNA IS EXPECTED TO CROSS THROUGH RI AND
SOUTHEAST MA DURING THE 05Z TO 09Z TIME FRAME. RAIN ASSOCIATED WITH
HANNA IS ALREADY CROSSING THROUGH SOUTHERN NEW ENGLAND...AND IS
EXPECTED TO CONTINUE FOR MOST OF TONIGHT. RAIN WILL BE HEAVY AT
TIMES...AND A FLASH FLOOD WATCH CONTINUES FOR THE AREA. LATEST NAM
AND GFS INDICATE THAT HEAVIEST RAIN WITHIN SOUTHERN NEW ENGLAND MAY
OCCUR IN WESTERN MA INTO SOUTHERN NH. TAKING INTO ACCOUNT RAINS THAT
FELL EARLIER TODAY IN SOUTHEAST MA AND RI...TOTAL WEEKEND RAINFALL
THROUGHOUT SOUTHERN NEW ENGLAND IS EXPECTED TO RANGE FROM 3 TO 6
INCHES. SOME ISOLATED HIGHER TOTALS ARE POSSIBLE. PLEASE SEE THE
HYDROLOGY SECTION FOR ADDITIONAL DETAILS.
ANOTHER ITEM OF CONCERN IS THE POTENTIAL FOR ISOLATED WEAK TORNADOES.
TROPICAL SYSTEMS SOMETIMES PRODUCE THEM ON THEIR NORTHERN AND EASTERN
SECTIONS OF THE STORM WHERE SHEAR VALUES BECOME QUITE HIGH. BASED ON
OUR CURRENT TRACK...THE RISK FOR THIS WOULD BE THE COASTAL PLAIN.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
HANNA PULLS RAPIDLY NORTHEAST OF THE AREA SUNDAY MORNING...A FEW
LINGERING SHOWERS EARLY THEN DRY CONDITIONS TO FOLLOW. DECREASING
CLOUDS EXPECTED WHILE WINDS CONTINUE TO DIMINISH...WITH PARTLY TO
MOSTLY SUNNY SKIES BY AFTERNOON.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
DID NOT SPEND MUCH TIME LOOKING AT THIS PORTION OF THE FORECAST.
STAYED FAIRLY CLOSE TO CONSENSUS BLEND OF 06/12Z GFS AND 06/00Z
ECMWF. DID SEE THIS TIMING IS DIFFERENT FROM HPC FORECAST...SO WILL
LIKELY CHANGE THIS PORTION OF THE FORECAST ONCE WE ARE THROUGH WITH
TROPICAL STORM HANNA.
SUNDAY NIGHT INTO MONDAY NIGHT...HIGH PRESSURE REMAINS IN CONTROL...
THEN SHIFTS OFF THE COAST MONDAY NIGHT.
TUESDAY AND TUESDAY NIGHT...AN UPPER LEVEL TROUGH AND ACCOMPANYING
LOW PRESSURE PULL A COLD FRONT THROUGH SOUTHERN NEW ENGLAND LATE
TUESDAY INTO TUESDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL
LIKELY ACCOMPANY THIS FRONT AS IT MOVES THROUGH. HIGH TEMPERATURES
WILL BE SLIGHTLY ABOVE NORMAL.
WEDNESDAY INTO THURSDAY NIGHT...HIGH PRESSURE BUILDS BACK INTO THE
AREA BEHIND THE FRONT. DRY...MORE AUTUMN-LIKE WEATHER IS EXPECTED...
WITH HIGH TEMPERATURES SLIGHTLY BELOW NORMAL. THIS HIGH PRESSURE
MOVES OFFSHORE THURSDAY NIGHT.
FRIDAY...A WARM FRONT APPROACHES FROM THE WEST. THIS FAR OUT...TIMING
IS DEFINITELY A QUESTION.
SATURDAY...ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST. TIMING
IS A AGAIN A CONCERN.
&&
.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
REST OF TODAY AND TONIGHT....MVFR/IFR CONDITIONS WILL LINGER THE
REMAINDER OF THIS AFTERNOON. ANOTHER AREA OF HEAVY RAIN WILL MOVE IN
TONIGHT BRINGING IFR/LIFR CONDITIONS. SOUTHEAST WINDS AT FMH...HYA
AND ACK WILL INCREASE TO 35 KNOTS WITH GUSTS 45 TO 50 KNOTS BETWEEN
03Z AND 10Z. BRIEF GUSTS TO 35 OR 40 KT POSSIBLE AT KPVD AND KBOS
DURING THAT TIME FRAME. THE CENTER WILL PASS ACROSS INTERIOR SOUTHEAST
MASS AROUND 09Z...THEN WINDS WILL SHIFT TO NORTHWEST APPROACHING 12Z.
SUNDAY...TEMPO MVFR CEILINGS 015-030 HND FT EASTERN TERMINALS WITH A
FEW LINGERING SHOWERS POSSIBLE UNTIL 15Z. OTHERWISE VFR CONDITIONS
WITH WINDS DIMINISHING BY AFTERNOON.
OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY
SUNDAY NIGHT THROUGH MONDAY NIGHT...VFR.
TUESDAY AND TUESDAY NIGHT...MAINLY VFR...THEN MVFR IN SHOWERS AND
THUNDERSTORMS AS A FRONT MOVES THROUGH SOUTHERN NEW ENGLAND LATE IN
THE DAY AND EVENING.
WEDNESDAY THROUGH THURSDAY...VFR.
&&
.MARINE...
TONIGHT...WINDS WILL RAPIDLY INTENSIFY TO TROPICAL STORM FORCE DURING
THIS EVENING. SUSTAINED WINDS ARE EXPECTED TO INCREASE TO 35 TO 45
KTS...WITH THE STRONGEST WINDS ALONG SOUTH COASTAL MA AND
RI...INCLUDING NARRAGANSETT BAY. WIND GUSTS TO 50 KTS ARE
EXPECTED...EXCEPT GUSTS APPROACHING 60 KTS SOUTH COASTAL MA/RI
INCLUDING NARRAGANSETT BAY.
SEAS OF 15 TO 20 FEET ARE ANTICIPATED IN THE OUTER COASTAL
WATERS SOUTH OF MONTAUK TO NANTUCKET...WITH 8 TO 10 FT SEAS ON THE
WATERS NEAR/EAST OF STELLWAGEN BANK.
SUNDAY...WILL START OFF WITH GALE OR NEAR GALE FORCE WIND
GUSTS...THEN GRADUALLY DIMINISH THROUGH THE DAY. SEAS WILL ALSO GRADUALLY
DIMINISH OVER THE COURSE OF THE DAY.
OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY...
SUNDAY NIGHT INTO MONDAY...WINDS DIMINISH BELOW SMALL CRAFT ADVISORY
CRITERIA /25 KT/ BY THE END OF THE DAY SUNDAY. HOWEVER...SEAS SHOULD
STILL REMAIN AROUND 5 FEET ACROSS THE OUTER COASTAL WATERS THROUGH
MONDAY AFTERNOON.
TUESDAY...SMALL CRAFT CRITERIA LIKELY AS UPPER LEVEL TROUGH AND COLD
FRONT MOVE THROUGH THE WATERS....WITH INCREASING SOUTH TO SOUTHWEST
WINDS.
WEDNESDAY AND THURSDAY...WINDS AND WAVES WILL REMAIN BELOW SMALL
CRAFT CRITERIA.
&&
.HYDROLOGY...
AS MENTIONED IN NEAR TERM...LATEST NAM AND GFS INDICATE THAT
HEAVIEST RAIN WITHIN SOUTHERN NEW ENGLAND MAY OCCUR IN WESTERN MA
INTO SOUTHERN NH. TAKING INTO ACCOUNT RAINS THAT FELL EARLIER TODAY
IN SOUTHEAST MA AND RI...EVENT TOTAL RAINFALL THROUGH SOUTHERN NEW
ENGLAND IS EXPECTED TO RANGE FROM 3 TO 6 INCHES. SOME ISOLATED
HIGHER TOTALS ARE POSSIBLE.
CONCERNS FOR FLOOD POTENTIAL INCLUDE BOTH SMALL STREAMS AND URBAN
AREAS. FOR THE MAJORITY OF THE AREA...FLOOD GUIDANCE IS 3 INCHES IN
1 HOUR...4.5 INCHES IN 3 HOURS. URBAN CENTERS WILL NOT NECESSARILY
NEED THIS MUCH RAIN TO CAUSE FLOODING.
DURING THIS TIME OF YEAR...RIVERS TEND TO RUN AT LOWER LEVELS...THEY
CAN TAKE IN A GOOD DEAL OF RAIN. BUT GIVEN AMOUNT OF RAIN FORECAST
MINOR FLOODING COULD OCCUR ON SOME OF THE LARGER TRIBUTARIES. AT
THIS TIME...POINTS BEING MONITORED FOR STRONG RISES INCLUDE THE
FOLLOWING RIVER FORECAST POINTS...NORTH NASHUA AT FITCHBURG...
FARMINGTON AT SIMSBURY...PAWTUXET AT CRANSTON...SQUANNACOOK AT WEST
GROTON...NASHUA AT EAST PEPPERELL.
&&
.TIDES/COASTAL FLOODING...
A COASTAL STORM SURGE OF 1 TO 3 FEET ABOVE NORMAL TIDE LEVELS...ALONG
WITH LARGE AND DANGEROUS BATTERING WAVES...CAN BE EXPECTED ALONG THE
SOUTH COAST OF MASSACHUSETTS AND RHODE ISLAND. LOCALLY HIGHER SURGES
IN THE UPPER REACHES OF NARRAGANSETT BAY AND BUZZARDS BAY OF 3 TO
5 FT ARE POSSIBLE DUE TO THE NARROWING OF THIS PORTION OF THESE BAYS.
THIS MAY RESULT IN MINOR TO MODERATE COASTAL FLOODING NEAR THE TIME
OF HIGH TIDE EARLY SUNDAY MORNING.
COASTAL FLOODING IS NOT EXPECTED ALONG THE EASTERN MASSACHUSETTS
COAST WHERE 1 TO POSSIBLY 2 FEET OF STORM SURGE IS EXPECTED.
THE TIMES OF HIGH TIDE ARE AS FOLLOWS...
BOSTON 516 AM SUNDAY
NANTUCKET 633 AM SUNDAY
NEWPORT 127 AM SUNDAY
PROVIDENCE 140 AM SUNDAY
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CTZ002>004.
TROPICAL STORM WIND WARNING UNTIL 8 AM EDT SUNDAY FOR
CTZ002>004.
MA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MAZ002>024-026.
TROPICAL STORM WARNING FOR MAZ007-015-016-019>024.
TROPICAL STORM WIND WARNING UNTIL 8 AM EDT SUNDAY FOR MAZ005-
006-012>014-017-018.
NH...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NHZ011-012-015.
RI...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR RIZ001>008.
TROPICAL STORM WARNING FOR RIZ002-004>008.
TROPICAL STORM WIND WARNING UNTIL 8 AM EDT SUNDAY FOR RIZ001-
003.
MARINE...TROPICAL STORM WARNING FOR ANZ230>237-250-254-255.
&&
SYNOPSIS...NMB
NEAR TERM...NMB
SHORT TERM...NMB
LONG TERM...BELK
AVIATION...BELK/STRAUSS
MARINE...NMB/BELK
HYDROLOGY...NMB
TIDES/COASTAL FLOODING...BELKHazardous weather outlook, Sep 6, 12:14 PM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1214 PM EDT SAT SEP 6 2008 MAZ002>004-008>011-026-NHZ011-012-015-071615- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 1214 PM EDT SAT SEP 6 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ007-015-016-019-RIZ002-004-071615- EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- SOUTHEAST PROVIDENCE RI-EASTERN KENT RI- 1214 PM EDT SAT SEP 6 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-MAZ005-006-012>014-017-018-RIZ001-003-071615- HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- NORTHWEST PROVIDENCE RI-WESTERN KENT RI- 1214 PM EDT SAT SEP 6 2008 ...TROPICAL STORM WIND WARNING IN EFFECT UNTIL 8 AM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WIND WARNING. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WIND WARNING. FLASH FLOOD WATCH. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ020>024-RIZ005>008-071615- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 1214 PM EDT SAT SEP 6 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS ON SOUTH FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. THERE WILL BE A MODERATE TO HIGH RISK OF DANGEROUS RIP CURRENTS ON SOUTH FACING BEACHES SUNDAY AS A RESULT OF HANNA. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-254-255-071615- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 1214 PM EDT SAT SEP 6 2008 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FRANK
In the hours before
Local storm report, Sep 6, 6:45 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
645 PM EDT SAT SEP 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM FLASH FLOOD MANCHESTER 42.98N 71.44W
09/06/2008 HILLSBOROUGH NH FIRE DEPT/RESCUE
NUMEROUS STREETS FLOODED.
&&
FIELDLocal storm report, Sep 6, 7:31 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
731 PM EDT SAT SEP 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM FLASH FLOOD MANCHESTER 42.98N 71.44W
09/06/2008 HILLSBOROUGH NH AMATEUR RADIO
NUMEROUS STREETS FLOODED. NUMEROUS BASEMENTS FLOODED ON
BEACH AND CENTRAL STREETS...SOME WITH UP TO 2 FEET OF
WATER. SIDEWALK AREA THAT WAS UNDER CONSTRUCTION WAS
WASHED OUT ON BRIDGE AND CHESTNUT STREETS IN THE DOWNTOWN
AREA. ORIGINAL REPORT PER FD...ADDITIONAL INFO VIA
AMATEUR RADIO.
&&
FIELDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:18 PM EDT | Areal Flood Warning | BOX | Hillsborough | 7 hr |
Nearby
Flash Flood Warnings in New Hampshire, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.